# SDR IPXA2024012980831

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 26,519 hours, 16,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Slide
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

SLIDE BUZZER AND LIGHT ARE ON DURING CLIMB CLEANED AND LUBED SLIDE GIRT BAR ASSY, OPERATED ESCAPE SLIDE RELEASE MECHANISM, SEVERAL TIMES, NO BINDING OR FAULTS NOTED.SLIDE GIRT BAR ENGAGES AND RELEASES NORMALLY PER AMM REF 52-73-00. THIS CLEARS M2808358. DMP REVERSED
